# SDR DL72W980973

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2811W
- Make and model: Boeing 727247
- Aircraft serial: 20649
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Bracket
- Condition: Cracked
- Location: Nr 2 Le Flap Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET CRACKED NR 1 KRUEGER ACTUATOR SUPPORT BRACKET AT I/B LOWER CORNER.  REMOVED FASTENERS TO FACILITATE DOUBLER AND STOP  DRILLED CRACK PER M/M 57-20-21 PG 811.  FABRICATED DOUBLER PER M/M 57-20-21 PG 811.  INSTALLED DOUBLER PER MM 57-20-21 FIG 807.
